# SDR CALA2024062000032

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T3280
- Condition: Corroded
- Location: S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED STRINGER 36RH AS PER SRM 51-40-02-0G-0.PARTS REPAIR AND DETAILS AS PER ESFR#1036501.ITEM OK TO SERVICE.
